A simple statistical treatment of multiphoton absorption

Andrews, David L. (1985) A simple statistical treatment of multiphoton absorption. American Journal of Physics, 53 (10). pp. 1001-1002. ISSN 0002-9505

[img]
Preview
PDF (031) - Published Version
Download (445kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Chemistry
Related URLs:
Depositing User: Pure Connector
Date Deposited: 18 Jan 2016 16:05
Last Modified: 18 Sep 2020 00:05
URI: https://ueaeprints.uea.ac.uk/id/eprint/56458
DOI: 10.1119/1.13985

Actions (login required)

View Item View Item